# SDR CA990707062

- Difficulty date: June 8, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cndair CL2151A10
- Propeller: Hamstd 43E60
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Gear
- Part number: 75239
- Condition: Warped
- Location: Prop Blade
- Part time: 2,943 hours
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: E

## Discrepancy

(CAN) ATTEMPT TO FEATHER PROPELLER DUE TO VIBRATION WAS UNSUCCESSFUL, ONE BLADE WOULD NOT FEATHER.  ONE BLADE GEAR SEGMENT WAS FOUND DAMAGED AND THE FOUR SCREWS ATTACHING THE BLADE BUSHING, PN 75219, WERE SHEARED. ,
